| Catalog Number |
MZ5310 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was separated.The following information was received by the initial reporter with the following verbatim: it was reported by the customer that extension set is disconnecting from the iv catheter and causing leaking.
Additional Manufacturer Narrative
One sample model mz5310 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and pressurized.No disconnection or leakage was observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.